# SDR DHL2007366504

- Difficulty date: October 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,133 hours, 24,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CORRODED AT FR 61 RBL 77.  ACCOMPLISHED MAJOR PERMANENT REPAIR BY REPLACING A 50" PREVIOUSLY SPLICED SECTION OF SEAT TRACK AT MAIN CABIN RBL 77" BETWEEN FRAMES 58.5 AND 61 IAW A300 SRM 53-10-10, P/N 6022457 P/O 035166.
